# SDR SWAA2021081617155

- Difficulty date: September 19, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'E' LAV AFT OUTBOARD TIE DOWN FITTING HAS CORROSION AT STA 950 RBL 50' MARKED / REMOVED AFT OUTBD LAV MOUNT FOR EVALUATION (NO CORROSION NOTED ON LAV MOUNT); CORROSION LIMITED TO INTERCOASTAL RBL 50 STA. 947 TO 967 P/N 147A5660-22 OUT OF LIMITS PER SRM 53-70-51-1A-1 REMOVED AND REPLACED DAMAGE INTERCOSTAL PER SRM 51-40-02 INSTALLED AFT OUTBD LAV MOUNT PER SRM 51-40-02SA-M 326 S/N A1200771
